HI, my boyfriend is 26 years old and has a rash thats starts on his chest and runs down to his upper thighs also, also is on his back. It's pinkish red, and splotchy odd shaped areas (each is fairly small ) they are raised just a little bit. They are itchy and when he itches them they flake like dry skin. Also when he does anything that makes him hot and sweaty it makes the rash appear much darker and more noticeable. Any ideas on what this could be? The drs say they dont know what it is...He has yet to see a dermitologist though.
This could be an allergic reaction to some unknown substance or dermatitis or eczema or due to sweat or friction or folliculitis. This could be due to tinea or bacterial or fungal infection.
He should wash the areas several times with fresh water. He should not use any cosmetic products at the sites, keep the area clean and moisturised. Wearing lose , comfortable clothes would help. He should avoid scratching or picking at the lesions. Avoid sweat accumulation at the areas.
Apply calamine lotion at the site of the lesions and see if it helps. He could take some oral antihistamine medications like cetrizine or loratadine. He should maintain a good personal hygiene .
It would be advisable to consult a skin specialist for his symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how he is doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.